MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0886-3350(03)00075-0

Медицинская библиотека · Journal of cataract and refractive surgery · 2003

Excessive fibrin after cataract surgery associated with aminocaproic acid use.

Jabbur Nada S

Клинический случайСтатьяПеревод в очереди

Аннотация

A 78-year-old woman developed a severe fibrinous anterior chamber reaction 1 day after uneventful clear corneal incision cataract extraction with intraocular lens implantation. There was no history of uveitis or diabetes, and the fibrin responded immediately to topical steroids. The patient was followed closely to rule out endophthalmitis. The only risk factor identified was the use of systemic aminocaproic acid as prophylaxis for bleeding in chronic leukemia.

Для цитирования: Jabbur Nada S. Excessive fibrin after cataract surgery associated with aminocaproic acid use.. Journal of cataract and refractive surgery. 2003. DOI: 10.1016/s0886-3350(03)00075-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.